# SDR CA090407007

- Difficulty date: February 26, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 407
- Aircraft serial: 53900
- Aircraft time: 4 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Leaking
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) EN-ROUTE, DURING THE LAST FUEL STOP, A FUEL LEAK WAS OBSERVED, LEAK WAS COMING FROM THE HMU.
